BibTeX records: Shaukat Iqbal

download as .bib file

@article{DBLP:journals/cmot/AliSTI19,
  author    = {Javaid Ali and
               Muhammad Saeed and
               Muhammad Farhan Tabassam and
               Shaukat Iqbal},
  title     = {Controlled showering optimization algorithm: an intelligent tool for
               decision making in global optimization},
  journal   = {Comput. Math. Organ. Theory},
  volume    = {25},
  number    = {2},
  pages     = {132--164},
  year      = {2019},
  url       = {https://doi.org/10.1007/s10588-019-09293-6},
  doi       = {10.1007/s10588-019-09293-6},
  timestamp = {Thu, 04 Jun 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/cmot/AliSTI19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@inproceedings{DBLP:conf/icisdm/Mehr-un-NisaANI19,
  author    = {Mehr{-}un{-}Nisa and
               Fasiha Ashraf and
               Ateeqa Naseer and
               Shaukat Iqbal},
  title     = {Comparative Analysis of Unstructured {P2P} File Sharing Networks},
  booktitle = {Proceedings of the 3rd International Conference on Information System
               and Data Mining, {ICISDM} 2019, Houston, TX, USA, April 6-8, 2019},
  pages     = {148--153},
  publisher = {{ACM}},
  year      = {2019},
  url       = {https://doi.org/10.1145/3325917.3325952},
  doi       = {10.1145/3325917.3325952},
  timestamp = {Mon, 20 Jul 2020 16:53:21 +0200},
  biburl    = {https://dblp.org/rec/conf/icisdm/Mehr-un-NisaANI19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/compsec/HussainAZZKIIA18,
  author    = {Muzammil Hussain and
               Ahmed Al{-}Haiqi and
               A. A. Zaidan and
               B. B. Zaidan and
               Miss Laiha Mat Kiah and
               Salman Iqbal and
               Shaukat Iqbal and
               Mohamed Abdulnabi},
  title     = {A security framework for mHealth apps on Android platform},
  journal   = {Comput. Secur.},
  volume    = {75},
  pages     = {191--217},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.cose.2018.02.003},
  doi       = {10.1016/j.cose.2018.02.003},
  timestamp = {Thu, 20 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/compsec/HussainAZZKIIA18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/cma/SarwarAIZ15,
  author    = {Shahzad Sarwar and
               Salem Alkhalaf and
               Shaukat Iqbal and
               Manzoor Ahmed Zahid},
  title     = {A note on optimal homotopy asymptotic method for the solutions of
               fractional order heat- and wave-like partial differential equations},
  journal   = {Comput. Math. Appl.},
  volume    = {70},
  number    = {5},
  pages     = {942--953},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.camwa.2015.06.017},
  doi       = {10.1016/j.camwa.2015.06.017},
  timestamp = {Mon, 17 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/cma/SarwarAIZ15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics